# SDR FDEA2019122643294

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B384200000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 261KF HAS BROKEN INSERT AND DELAMINATION ON THE BOTTOM SIDE.  FAB NEW PANEL 261KF, LOCATED AND DRILLED HOLES, INSTALLED INSERTS AND APPLIED EDGE POTTING, RESTORED FINISH AND PART MARKED IAW SRZ 25-005 REV R, AMM 51-75-10, GMM 07-0-1000.
